# SDR PIDA08004

- Difficulty date: January 17, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 49,066 hours, 28,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 800-827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, NOTED CORROSION FROM BS 800 TO BS 827 ON THE FLOOR SUPPORT ANGLE AT RBL 17 IN THE AFT CARGO BIN.  REPLACED FLOORBEAM FROM BS 787 TO BS 867 PER SRM 51-30-02 AND SRM 51-40-04.
